Characterizing blowup using similarity variables

Robert Kohn, Y Giga

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-40
JournalIndiana University Mathematics Journal
Volume36
StatePublished - 1987

Cite this

Characterizing blowup using similarity variables. / Kohn, Robert; Giga, Y.

In: Indiana University Mathematics Journal, Vol. 36, 1987, p. 1-40.

Research output: Contribution to journalArticle

@article{cb8389a97f2d4fb59158bd48fc62acdb,
title = "Characterizing blowup using similarity variables",
author = "Robert Kohn and Y Giga",
year = "1987",
language = "English (US)",
volume = "36",
pages = "1--40",
journal = "Indiana University Mathematics Journal",
issn = "0022-2518",
publisher = "Indiana University",

}

TY - JOUR

T1 - Characterizing blowup using similarity variables

AU - Kohn, Robert

AU - Giga, Y

PY - 1987

Y1 - 1987

M3 - Article

VL - 36

SP - 1

EP - 40

JO - Indiana University Mathematics Journal

JF - Indiana University Mathematics Journal

SN - 0022-2518

ER -